# SDR UPS402747

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Cracked
- Location: Nac Sta 163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR 'C' CHECK MAINTENANCE FOUND NR 4 PYLON RIB CRACKED AT NAC STA 163 O/B SIDE.  REPLACED RIB PER SRM 51-30-2.
